# SDR CALA2022051601251

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27556
- Aircraft time: 105,595 hours, 21,786 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: AS11506K0492
- Condition: Leaking
- Location: R/H Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

R HYD QTY EICAS C THE RIGHT HYDRAULIC RESERVOIR QUANTITY IS LOW NOTE: HYD AUTO EVE NT R HYD QTY 0.55 FAULT TRACED TO LEAKING BRAKE FLEXI HOSE AT TOP OF RIGHT HAND MAIN LANDING GEAR. REF IPC 32-41-51-16 ITEM 328. HOSE REPLACED. HYDRAULIC SYSTEMS REPLENISHED AND LEAK CHECK CARRIED OUT REF 29-00-98-211-801-C1. NO FURTHER LEAKS NOTED. ADD EMP:164778
